# SDR SWAA2012092407904

- Difficulty date: September 21, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 6,702 hours, 3,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 5971447
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY EXIT SIGN COVER BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
